| Catalog Number |
PR-35541-HPHNL |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "piccs kinking close to hub and affecting medication delivery.Five piccs in total.Separate patients for each with the date range spread over the week prior to 9/6." the picc line was removed as the patient was near end of treatment.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00561, 9680794-2025-00560, 9680794-2025-00559, 9680794-2025-00557.
Additional Manufacturer Narrative
(b)(4).Corrected data: section d.4.-catalog# corrected to pr-35541-hphnl complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported "piccs kinking close to hub and affecting medication delivery.Five piccs in total.Separate patients for each with the date range spread over the week prior to (b)(6)." the picc line was removed as the patient was near end of treatment.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00561, 9680794-2025-00560, 9680794-2025-00559, 9680794-2025-00557, and 9680794-2025-00558.